# SDR CA970423025

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Housing
- Part number: 230006401
- Condition: Burnt
- Location: Ct Module
- Component: 230006401
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE OIL VERY DARK IN COLOR, FAILED TAN CHECK, 4/5 BEARING HEAVY COKING, CT MODULE REPLACED.
